# SDR 2015FA0000115

- Difficulty date: March 19, 2015
- Submitted: April 1, 2015
- Operation: General aviation
- Aircraft: N1867
- Make and model: Beech B300
- Aircraft serial: FL815
- System (JASC): 2810 · Fuel Storage
- Part: Nipple
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FUEL DRIPPING FROM LT WING.  MAINTENANCE REMOVED SUSPECTED FUEL TANK, LEFT, L/E OTBD TANK AND PRESSURE TESTED.  AIR WAS FOUND TO BE COMING OUT OF THE MAIN TANK OUTLET NIPPLE.  MAINTENANCE REMOVED TH PSI TEST PLUG AND INSPECTED THE NIPPLE AREA AND FOUND THAT THE NIPPLE PORTION, INSIDE OF THE TANK WAS COMING APART.  MECHANIC WAS ABLE TO INSERT HIS THUMB INTO THE SIDE OF THE  NIPPLE.  MSB 28-4128.  INSPECTION FOR CONDITION OF THE LT AND RT WING FUEL SYSTEMS, HAD BEEN COMPLETED MAY 11, 2014  AT AN  ACFT  TT OF 522.0 HOURS.
